# SDR 05FDEA03695

- Difficulty date: November 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Bs 1120-1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING EXTERNAL REPAIR ON FUSELAGE BS 1120-1133 STR 18-20R.  REPAIR   REQURIES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA. REPLACED REPAIR AT BS 1120-1133 STR 18R-20R PER SRM 53-30-3 FIG 3.
